Napredna pretraga

Pregled bibliografske jedinice broj: 401416

Semicontinuity theorem in the micropolar elasticity


Tambača, Josip; Velčić, Igor
Semicontinuity theorem in the micropolar elasticity // Esaim - Control, Optimisation and Calculus of Variations, 16 (2010), 2; 337-355 doi:10.1051/cocv/2009002 (međunarodna recenzija, članak, znanstveni)


Naslov
Semicontinuity theorem in the micropolar elasticity

Autori
Tambača, Josip ; Velčić, Igor

Izvornik
Esaim - Control, Optimisation and Calculus of Variations (1262-3377) 16 (2010), 2; 337-355

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Micropolar elasticity; existence theorem; quasiconvexity; semicontinuity

Sažetak
In this paper we investigate the equivalence of the sequential weak lower semicontinuity of the total energy functional and the quasiconvexity of the stored energy function of the nonlinear micropolar elasticity. Based on techniques of Acerbi and Fusco [Arch. Rational Mech. Anal. 86 (1984) 125– 145] we extend the result from Tambača and Velčić [ESAIM: COCV (2008)] for energies that satisfy the growth of order p>=1. This result is the main step towards the general existence theorem for the nonlinear micropolar elasticity.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
037-0693014-2765 - Matematička analiza kompozitnih i tankih struktura (Zvonimir Tutek, )

Ustanove
Prirodoslovno-matematički fakultet, Matematički odjel, Zagreb

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Uključenost u ostale bibliografske baze podataka:


  • MathSciNet
  • Zentrallblatt für Mathematik/Mathematical Abstracts


Citati